On uniformly homeomorphic normed spaces II

M. Ribe Lostigen 1, Solna, Sweden

TBD mathscidoc:1701.332468

Arkiv for Matematik, 16, (1), 1-9, 1977.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ]
@inproceedings{m.1977on,
  title={On uniformly homeomorphic normed spaces II},
  author={M. Ribe},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501943740277},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={1-9},
  year={1977},
}
M. Ribe. On uniformly homeomorphic normed spaces II. 1977. Vol. 16. In Arkiv for Matematik. pp.1-9. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501943740277.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved